MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ INSTRUMENT, REMANUFACTURED; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS

BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ INSTRUMENT, REMANUFACTURED; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Model Number 441927
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Pma / 510(k)#: there were multiple 510k numbers reported to be involved: k111860, k130470.
 
Event or Problem Description
It was reported that while using bd mbd max¿ instrument, remanufactured it acquired false negatives on patient samples.There was no patient impact.The following information was provided by the initial reporter: "customer reports false negatives on patient samples".
 
Event or Problem Description
This mdr supersedes all previous mdr.The previous mdr dt was completed in error with the incorrect reportability.It was reported that while using bd mbd max¿ instrument, remanufactured it acquired false negatives on patient samples.There was no patient impact.The following information was provided by the initial reporter: "customer reports false negatives on patient samples.".
 
Additional Manufacturer Narrative
This mdr supersedes all previous mdr.The previous mdr dt was completed in error with the incorrect reportability.This complaint is not reportable.Reference new dt (b)(4).
 
Event or Problem Description
This mdr supersedes all previous mdr.The previous mdr dt was completed in error with the incorrect reportability.It was reported that while using bd mbd max¿ instrument, remanufactured it acquired false negatives on patient samples.There was no patient impact.The following information was provided by the initial reporter: "customer reports false negatives on patient samples".
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD MAX¿ INSTRUMENT, REMANUFACTURED
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15225544
Report Number1119779-2022-01108
Device Sequence Number5851689
Product Code OOI
UDI-Device Identifier00382904419271
UDI-Public00382904419271
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number441927
Device Catalogue Number441927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
12/12/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/14/2022
12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown